# SDR COEA2009042201911

- Difficulty date: April 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 34,287 hours, 41,992 cycles
- Engine: Pwa PW120
- System (JASC): 2400 · Electrical Power System
- Part: Selector Switch
- Part number: ACE0001
- Condition: Broken
- Location: Power Management
- Part time: 34,287 hours, 41,992 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, POWER MANAGEMENT SWITCH FAILED.  CREW UNABLE TO SELECT DESIRED MODE.  CREW ELECTED TO BYPASS SIT AND LAND WHERE MX WAS AVAILABLE.  MX REMOVED SELECTOR SWITCH AND REPLACED LOCKING TAB.  SELECTOR SWITCH WAS REINSTALLED.  ACFT RETURNED TO SERVICE.
